Calpol Infant Suspension Sugar Free 200ml

Calpol Infant Suspension Sugar Free 200ml

Calpol Strawberry 2+ Months 200ml

Calpol Infant Suspension 200ml

Calpol Infant Suspension 100ml

Brings down fever (high temperature) and relieves pain.
£3.98
Availability: In stock
Details

Calpol Infant Suspension 100ml brings down fever (high temperature) and relieves pain.

This children's medicine tastes of strawberry (yum!) and is suitable for most babies over 2 months old and children up to 6 years old.

More Information
More Information
Ebay Store Medicines
directions

Please read the instructions included with the product before using it.

For children aged 2 months - 6 years.

Follow the dosage instructions carefully. Children of different ages need different amounts.

Consult a doctor or pharmacist before giving this medicine to your child if they are currently taking any other medicine. If symptoms persist, see your doctor.

CONTAINS PARACETAMOL - do not give this medicine with any other product containing paracetamol. Immediate medical advice should be sought in the event of an overdose, <strong>even if the child seems well</strong>.

Calpol Infant Suspension 100ml is suitable for most children in the age range, but:
- Not for babies who weigh less than 4 kg.
- Not for babies born early (before 37 weeks).
- Not for babies or children taking some other medicines.
- Not to anyone who is allergic to the ingredients.

Speak to your doctor if anything in this list applies:
- If a child is not getting better, or needs more medicine than shown in the table.
- If a child gets a rash, breathing problems, diarrhoea or gets very tired.

ingredients The active ingredient is: Paracetamol 120 mg per 5 ml.

Other ingredients are: Sucrose, Sorbitol (E420) liquid, glycerol, polysorbate 80, Asulfame Potassium, methyl parahydroxybenzoate (E128), propyl parahydroxybenzoate (E126), ethyl parahydroxybenzoate (E214), dispersible cellulose, xanthan gum and purified water.

The flavouring is strawberry and colouring is carmoisine (E122).

Each 5 ml spoonful of this product contains 2.2 g of sucrose.

CONTAINS PARACETAMOL - do not give this medicine with any other product containing paracetamol. Immediate medical advise should be sought in the event of an overdose, even if the child seems well.
Is Prescription Drug No
Reviews
Write Your Own Review
You're reviewing:Calpol Infant Suspension 100ml
Your Rating